Journal of Geometry and Symmetry in Physics

Geometry of Twisted Sasaki Metric

Lakehal Belarbi and Hichem Elhendi

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


Let $(M,g)$ be a $n$-dimensional smooth Riemannian manifold. In the present paper, we introduce a new class of natural metrics denoted by $G^{f,h}$ and called twisted Sasaki matric on the tangent bundle $TM$. We studied the geometry of $(TM,G^{f,h})$ by giving a relationships of the curvatures, Einstein structure, scalar and sectional curvatures between $(TM,G^{f,h})$ and $(M,g)$.

Article information

J. Geom. Symmetry Phys., Volume 53 (2019), 1-19.

First available in Project Euclid: 28 October 2019

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier


Belarbi, Lakehal; Elhendi, Hichem. Geometry of Twisted Sasaki Metric. J. Geom. Symmetry Phys. 53 (2019), 1--19. doi:10.7546/jgsp-53-2019-1-19.

Export citation